# SDR UIEA2021010600012

- Difficulty date: January 5, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 75,873 hours, 13,870 cycles
- Engine: Pwa PW4060
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM NR 7 BORESCOPE INSPECTION NR 2 ENGINE SN: P724690, FOUND HPT NR 2, TWO EA BLADES WITH LEADING EDGE DENT AND CRACKS DAMAGE.  REQUIRE ENGINE REPLACEMENT WITHIN 5 CYCLES.  TRANSFERRED TO NON-MEL NR 140527.
